# SDR CA980313007

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010223
- Condition: Leaking
- Location: Ib Roll Spoiler
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED FUEL LEAK AROUND THE NR 1 MLG WHEEL WELL.  INVESTIGATION FOUND A CRACKED HYDRAULIC LINE AT THE INBOARD ROLL SPOILER ACTUATOR.
